Alert archive / Colorado / Snow Squall Warnings in 2021

Snow Squall Warning 12, NWS Grand Junction, CO

December 26, 2021Moffat County, Routt County, Colorado

NWS Grand Junction, CO issued this snow squall warning at Dec 26, 2021, 1:07 PM MST for Moffat County, Routt County, Colorado. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 26, 2021, 1:07 PM MST (20:07 UTC)
Expired
Dec 26, 2021, 1:30 PM MST
In force
23 min
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon

Counties Moffat County, CO, Routt County, CO

The radar

The Grand Junction radar (KGJX), 183 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 1:33 PM MSTNON-TSTM WND GST 52Milner, COMESONET STATION CO137 040E122 US-40 AT MILNER.
Dec 26, 1:35 PM MSTNON-TSTM WND GST 824 Nw Steamboat Springs, COAWOS STATION KSBS STEAMBOAT SPRINGS ARPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2021-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2021-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1865 m above ground
0-6 km bulk shear
113 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

007 
WWUS55 KGJT 262007
SQWGJT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Grand Junction CO
107 PM MST Sun Dec 26 2021

COC081-107-262030-
/O.NEW.KGJT.SQ.W.0012.211226T2007Z-211226T2030Z/
Routt CO-Moffat CO-
107 PM MST Sun Dec 26 2021

The National Weather Service in Grand Junction has issued a

* Snow Squall Warning for...
  Central Routt County in northwestern Colorado...
  Eastern Moffat County in northwestern Colorado...

* Until 130 PM MST.

* At 106 PM MST, a dangerous snow squall was located over Hayden, or
  16 miles east of Craig, moving northeast at 50 mph.

  HAZARD...Whiteout conditions. Zero visibility in heavy snow and 
           blowing snow. Wind gusts greater than 45 mph.

  SOURCE...Radar indicated.

  IMPACT...Dangerous life-threatening travel.

* This includes the following highways...
   U.S. Highway 40 in Colorado between mile markers 95 and 136.
   Colorado 131 between mile markers 67 and 68.

Locations impacted include...
Steamboat Springs, Hayden, Milner and Tow Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.

&&

LAT...LON 4039 10735 4052 10748 4060 10735 4069 10694
      4048 10680 4041 10682
TIME...MOT...LOC 2006Z 242DEG 60KT 4052 10724 

$$

ERW

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this snow squall warning went out at Dec 26, 9:51 AM MST, 3 hours 16 minutes earlier.

Area forecast discussion, Dec 26, 9:51 AM MST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
951 AM MST Sun Dec 26 2021

.UPDATE...
Issued at 947 AM MST Sun Dec 26 2021

Impressive dry slot/PV intrusion showing up on water vapor across
the CWA this morning. One look at radar tells the whole
story...convective potential. This is leading to distinct banding
and when combined with wind is likely creating localized whiteout
conditions. However these bands are narrow and expect as a whole
snow forecast is overdone for many areas. Snow boards this morning
are fairly unimpressive but expect travel conditions over the
higher passes is not very pleasant. Will be watching the
approaching cold front moving over the Wasatch attm. Lightning has
been showing up with the passage of the front as the available CI
is released. This in turn has lead to increased snow squall
potential. So lots on the plate today. Stay tuned for more
updates.

&&

.SHORT TERM...(Today through Monday)
Issued at 439 AM MST Sun Dec 26 2021

Satellite imagery early this morning shows several areas of
scattered to broken low / mid clouds streaming in from the
southwest.  Radar returns have been steadily increasing the last 2
hours or so across eastern Utah / western Colorado.  Expect this
trend to continue as the current fast-moving disturbance spins
around the parent trough and moves through our region today.  As
previously mentioned, there'll be no lack of wind today as the 170+
knot jet streak moves overhead the southern CWA.  Winds will easily
push 50+ mph across the highest terrain...leading to instant
whiteout conditions.  Even well-protected valley floors will see
gusts approaching 40 mph with stronger gusts in exposed low
elevations.  Thus, any snow that does fall in low elevations during
the strong winds will contribute to reduced visibilities and
difficult travel. This morning, most of the low valleys will see
precipitation start out as rain, then transition to snow as colder
air moves in. Still looking at 5-10 inches in most mountain zones
with some of the high elevations approaching 15+ inches.  Kept the
status quo with highlights.

Temperatures remain near to just above normal today before lowering
to near to below normal to start the new week tomorrow.  Thanks to
increased cloud cover, lows will settle around 5-10 degrees above
normal.

.LONG TERM...(Monday night through Saturday)
Issued at 439 AM MST Sun Dec 26 2021

Height sigma charts on the storm track maps keep a deep trough in
place across Western NOAM until further notice. This means the wave
train will continue to impact much of the West as the northern
stream drifts southward through mid week. With the jet diving
farther south, colder air will be filtering into the CWA and below
normal temperatures will continue. Our northern CWA will be
especially hit hard with highs in the basins and valleys struggling
to hit the 20 degree mark in the afternoons. The next storm arrives
by Monday mid-day with another passing through Wednesday into
Thursday before we slowly dry out for a short spell. The storm at
the end of the week could be impressive with a mixture of southern
stream moisture and northern stream cold. Gonna be a busy weather
week with many details yet to be ironed out. The skiing will be
improved but the travel getting there may not.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 439 AM MST Sun Dec 26 2021

A disturbance moving through the region will increase shower
coverage and intensity through the day today. Expect snow to be
the predominate precipitation type above 4-6K feet MSL. Strong
winds associated with this system will result in areas of blowing
snow and lowered visibilities at the surface with strong LLWS off
the deck. Anticipate MVFR/IFR to be common with areas of LIFR in
heavy snow and blowing snow. Winds should decrease after sunset
Sunday evening but still remain breezy at some locations as
showers move off to the east with lingering showers near the
divide.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Wind Advisory until 4 PM MST this afternoon for COZ001-006-011-
     020.

     Winter Storm Warning until 5 AM MST Monday for COZ004-009-010-
     012-013-019.

     Winter Weather Advisory until 5 AM MST Monday for COZ003-005-017-
     018.

     Winter Weather Advisory until 11 PM MST this evening for COZ002-
     008.

UT...Wind Advisory until 4 PM MST this afternoon for UTZ022-027-029.

     Winter Storm Warning until 5 AM MST Monday for UTZ023.

     Winter Weather Advisory until 5 AM MST Monday for UTZ028.

&&

UPDATE...15
SHORT TERM...SS
LONG TERM...SS/15
AVIATION...SS
Hazardous weather outlook, Dec 26, 4:02 AM MST, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
402 AM MST Sun Dec 26 2021

COZ001>014-017>023-UTZ022>025-027>029-271115-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
402 AM MST Sun Dec 26 2021

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

Wind and snow increase today as a strong disturbance moves
through the area. This system will bring very strong winds and
considerable snowfall accumulations across the mountains. Wind
combined with snow will likely result in whiteout conditions for
travelers in the high country.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A seemingly endless series of disturbances will move across the
region throughout the week ahead bringing continued snow chances
for much of the forecast area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight, however
spotters are encouraged to report snowfall amounts to the
National Weather Service in Grand Junction.

In the hours before

Local storm report, Dec 26, 11:27 AM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1127 AM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     NON-TSTM WND GST 2 NW MONTROSE           38.50N 107.90W
12/26/2021  M49 MPH          MONTROSE           CO   ASOS

            ASOS STATION KMTJ MONTROSE RGNL AIRPORT.

&&
Local storm report, Dec 26, 11:38 AM MST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1138 AM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     NON-TSTM WND GST 1 W DOUGLAS PASS        39.60N 108.82W
12/26/2021  M86 MPH          GARFIELD           CO   MESONET

            MESONET STATION CO098 139S034 DOUGLAS PASS.

1120 AM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M56 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

1114 AM     NON-TSTM WND GST 10 ESE WAUNITA HOT SPGS 38.48N 106.32W
12/26/2021  M56 MPH          GUNNISON           CO   AWOS

            AWOS STATION KMYP MONARCH PASS.

1101 AM     NON-TSTM WND GST 1 W DOUGLAS PASS        39.60N 108.82W
12/26/2021  M82 MPH          GARFIELD           CO   MESONET

            MESONET STATION CO098 139S034 DOUGLAS PASS.

&&
Local storm report, Dec 26, 12:02 PM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1202 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     NON-TSTM WND GST 3 NW NORWOOD            38.16N 108.34W
12/26/2021  M45 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW7875 NORWOOD.

1141 AM     NON-TSTM WND GST 1 W DOUGLAS PASS        39.60N 108.82W
12/26/2021  M83 MPH          GARFIELD           CO   MESONET

            MESONET STATION CO098 139S034 DOUGLAS PASS.

1141 AM     NON-TSTM WND GST 4 NE CAMEO              39.20N 108.27W
12/26/2021  M46 MPH          MESA               CO   MESONET

            MESONET STATION CO118 070E051 BEAVER TAIL
            TUNNEL.

1140 AM     NON-TSTM WND GST 2 E MONTICELLO          37.87N 109.31W
12/26/2021  M49 MPH          SAN JUAN           UT   MESONET

            MESONET STATION UTMPO US-491 AT MP 2
            MONTICELLO POE.

1140 AM     NON-TSTM WND GST 7 WNW DOVE CREEK        37.81N 109.02W
12/26/2021  M48 MPH          DOLORES            CO   MESONET

            MESONET STATION CO133 491S068 DOVE CREEK.

1140 AM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M45 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

1135 AM     NON-TSTM WND GST 1 E BLANDING MUNI ARPT  37.58N 109.47W
12/26/2021  M46 MPH          SAN JUAN           UT   AWOS

            AWOS STATION KBDG BLANDING.

1135 AM     NON-TSTM WND GST 3 N DELTA               38.78N 108.07W
12/26/2021  M48 MPH          DELTA              CO   AWOS

            AWOS STATION KAJZ BLAKE FIELD AIRPORT,
            DELTA.

1130 AM     NON-TSTM WND GST 9 ESE RANDLETT          40.18N 109.67W
12/26/2021  M50 MPH          UINTAH             UT   MESONET

            MESONET STATION UCL21 9.1 E RANDLETT (UTAH
            CLIMA).

1130 AM     NON-TSTM WND GST 3 WSW VERDURE           37.76N 109.40W
12/26/2021  M45 MPH          SAN JUAN           UT   MESONET

            MESONET STATION UTMCO 3.1 SW VERDURE (UTAH
            DOT).

1126 AM     NON-TSTM WND GST 34 ESE MANILA           40.86N 109.10W
12/26/2021  M46 MPH          DAGGETT            UT   MESONET

            MESONET STATION KPRU1 KINGS POINT, JARVIE
            RANCH 5SE.

1123 AM     NON-TSTM WND GST 18 SE MASSADONA         40.02N 108.40W
12/26/2021  M49 MPH          RIO BLANCO         CO   MESONET

            MESONET STATION PIRC2 PINTO, MASSADONA 18SE.

1120 AM     NON-TSTM WND GST 8 SE LA SAL JCT ARPT    38.22N 109.28W
12/26/2021  M47 MPH          SAN JUAN           UT   MESONET

            MESONET STATION BIVU1 BIG INDIAN VALLEY.

&&
Local storm report, Dec 26, 12:22 PM MST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1222 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     NON-TSTM WND GST 3 NW NORWOOD            38.16N 108.34W
12/26/2021  M47 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW7875 NORWOOD.

1208 PM     NON-TSTM WND GST 4 NE GUNNISON           38.59N 106.87W
12/26/2021  M48 MPH          GUNNISON           CO   MESONET

            MESONET STATION EW3562 PEYTON.

1205 PM     NON-TSTM WND GST 1 NNW PLATEAU CITY      39.20N 107.99W
12/26/2021  M45 MPH          MESA               CO   MESONET

            MESONET STATION CBN01 COLLBRAN.

1205 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M50 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

1202 PM     NON-TSTM WND GST 1 W DOUGLAS PASS        39.60N 108.82W
12/26/2021  M68 MPH          GARFIELD           CO   MESONET

            MESONET STATION CO098 139S034 DOUGLAS PASS.

1201 PM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M70 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

1158 AM     NON-TSTM WND GST 1 NNE NATURITA          38.23N 108.56W
12/26/2021  M52 MPH          MONTROSE           CO   MESONET

            MESONET STATION NUCC2 NUCLA, NATURITA 1NNE.

1157 AM     NON-TSTM WND GST MEEKER                  40.05N 107.88W
12/26/2021  M55 MPH          RIO BLANCO         CO   ASOS

            ASOS STATION KEEO MEEKER AIRPORT.

1157 AM     NON-TSTM WND GST 13 ENE BUFORD           40.08N 107.37W
12/26/2021  M61 MPH          RIO BLANCO         CO   MESONET

            MESONET STATION DHOC2 DEAD HORSE, BUFORD
            14ENE.

&&
Local storm report, Dec 26, 12:45 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1245 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     NON-TSTM WND GST 3 NW NORWOOD            38.16N 108.34W
12/26/2021  M52 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW7875 NORWOOD.

1234 PM     NON-TSTM WND GST 7 NNW CAMEO             39.24N 108.38W
12/26/2021  M45 MPH          MESA               CO   MESONET

            MESONET STATION PNRC2 PINE RIDGE, CAMEO 6NW.

1230 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M62 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

1223 PM     NON-TSTM WND GST 18 SE MASSADONA         40.02N 108.40W
12/26/2021  M47 MPH          RIO BLANCO         CO   MESONET

            MESONET STATION PIRC2 PINTO, MASSADONA 18SE.

1223 PM     NON-TSTM WND GST 3 ESE HAYDEN            40.47N 107.22W
12/26/2021  M48 MPH          ROUTT              CO   AWOS

            AWOS STATION KHDN YAMPA VALLEY AIRPORT.

1222 PM     NON-TSTM WND GST 1 W DOUGLAS PASS        39.60N 108.82W
12/26/2021  M49 MPH          GARFIELD           CO   MESONET

            MESONET STATION CO098 139S034 DOUGLAS PASS.

1222 PM     NON-TSTM WND GST 9 WSW MACK              39.19N 109.04W
12/26/2021  M45 MPH          MESA               CO   MESONET

            MESONET STATION CO089 070W001 UTAH STATE
            LINE.

1221 PM     NON-TSTM WND GST 7 WNW DOVE CREEK        37.81N 109.02W
12/26/2021  M48 MPH          DOLORES            CO   MESONET

            MESONET STATION CO133 491S068 DOVE CREEK.

1221 PM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M55 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

1220 PM     NON-TSTM WND GST 3 WSW VERDURE           37.76N 109.40W
12/26/2021  M49 MPH          SAN JUAN           UT   MESONET

            MESONET STATION UTMCO 3.1 SW VERDURE (UTAH
            DOT).

1218 PM     NON-TSTM WND GST 13 SSW RANGELY          39.92N 108.89W
12/26/2021  M48 MPH          RIO BLANCO         CO   MESONET

            MESONET STATION DRAC2 DRAGON ROAD.

1215 PM     NON-TSTM WND GST 3 N DELTA               38.78N 108.07W
12/26/2021  M48 MPH          DELTA              CO   AWOS

            AWOS STATION KAJZ BLAKE FIELD AIRPORT,
            DELTA.

1215 PM     NON-TSTM WND GST 7 W CATTLE CREEK        39.43N 107.38W
12/26/2021  M54 MPH          GARFIELD           CO   AWOS

            AWOS STATION K5SM SUNLIGHT.

1215 PM     NON-TSTM WND GST 1 NE RANGELY            40.10N 108.77W
12/26/2021  M46 MPH          RIO BLANCO         CO   AWOS

            AWOS STATION K4V0 RANGELY 2E.

&&
Local storm report, Dec 26, 1:01 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
101 PM MST SUN DEC 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     NON-TSTM WND GST 5 SW CORTEZ             37.30N 108.63W
12/26/2021  M46 MPH          MONTEZUMA          CO   ASOS

            ASOS STATION KCEZ CORTEZ MUNICIPAL AIRPORT.

1253 PM     NON-TSTM WND GST 2 NW MONTROSE           38.50N 107.90W
12/26/2021  M48 MPH          MONTROSE           CO   ASOS

            ASOS STATION KMTJ MONTROSE RGNL AIRPORT.

1253 PM     NON-TSTM WND GST MEEKER                  40.05N 107.88W
12/26/2021  M58 MPH          RIO BLANCO         CO   ASOS

            ASOS STATION KEEO MEEKER AIRPORT.

1253 PM     NON-TSTM WND GST MACK                    39.22N 108.86W
12/26/2021  E59 MPH          MESA               CO   PUBLIC

1250 PM     NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021  M57 MPH          ROUTT              CO   MESONET

            MESONET STATION STORM 4.3 E STEAMBOAT
            SPRINGS (DRI).

1249 PM     NON-TSTM WND GST 7 SSW OLATHE            38.50N 108.01W
12/26/2021  M48 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW3775 MONTROSE.

1248 PM     NON-TSTM WND GST 46 NNE CASTLE VALLEY    39.28N 109.22W
12/26/2021  M48 MPH          GRAND              UT   MESONET

            MESONET STATION BCRU1 BRYSON CANYON.

1248 PM     NON-TSTM WND GST 7 E ESCALANTE FORKS     38.57N 108.28W
12/26/2021  M54 MPH          MONTROSE           CO   MESONET

            MESONET STATION CMEC2 COTTONWOOD BASIN.

1248 PM     NON-TSTM WND GST 4 NNE POWDERHORN        38.33N 107.09W
12/26/2021  M58 MPH          GUNNISON           CO   MESONET

            MESONET STATION HMEC2 HUNTSMN MESA, POWDRHRN
            3N.

1246 PM     NON-TSTM WND GST 2 SW GREAT DIVIDE       40.76N 107.85W
12/26/2021  M51 MPH          MOFFAT             CO   MESONET

            MESONET STATION GDRC2 GREAT DIVIDE 2SW.

1245 PM     NON-TSTM WND GST 3 NW NORWOOD            38.16N 108.34W
12/26/2021  M45 MPH          MONTROSE           CO   MESONET

            MESONET STATION FW7875 NORWOOD.

1242 PM     NON-TSTM WND GST 1 S BASALT              39.36N 107.03W
12/26/2021  M48 MPH          PITKIN             CO   MESONET

            MESONET STATION CO101 082W023 BASALT-HOLLAND
            HILLS.

&&

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 11:19 AM MSTSnow Squall WarningGJTMoffat, Rio Blanco26 min
Dec 26, 11:45 AM MSTSnow Squall WarningGJTGarfield, Moffat, Rio Blanco30 min
Dec 26, 12:11 PM MSTSnow Squall WarningGJTGarfield, Rio Blanco34 min
Dec 26, 12:14 PM MSTSnow Squall WarningGJTMoffat31 min
Dec 26, 12:43 PM MSTSnow Squall WarningGJTGarfield, Moffat, Rio Blanco, Routt32 min
Dec 26, 1:37 PM MSTSnow Squall WarningGJTRoutt23 min
Dec 26, 1:40 PM MSTSnow Squall WarningGJTGarfield, Mesa35 min
Dec 26, 1:56 PM MSTSnow Squall WarningGJTRoutt34 min
Dec 26, 2:05 PM MSTSnow Squall WarningGJTGarfield25 min
Dec 26, 2:39 PM MSTSnow Squall WarningGJTEagle, Garfield, Pitkin21 min
Dec 26, 2:59 PM MSTSnow Squall WarningGJTEagle, Garfield, Pitkin31 min

Nearby

Snow Squall Warnings in Colorado, 2021Every snow squall warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.